# SDR AALA20090512TUL50

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 60,769 hours, 31,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5016
- Part serial: 18651
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE BATTERY PACK HAS LOW OUTPUT.  REMOVED AND REPLACED BATTERY PACK PER AARD 4289.
